# SDR CA120801003

- Difficulty date: July 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2210 · Autopilot System
- Part: Cable
- Part number: 2660001129
- Condition: Failed
- Location: Roll Servo
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE THE PILOTS SELECTED THE AUTOPILOT ON.  THE PLANE WOULD NOT HOLD THE HEADING SELECTED.  MAINTENANCE CARRIED OUT AN INSPECTION ON THE AUTOPILOT SYS SUSPECTING THE ROLL SERVO TO BE BURNED OUT.  THEY FOUND THE CABLE TO THE SERVO TO BE SNAPPED.  THIS WILL REMAIN OPEN UNTIL WE HAVE MORE INFORMATION AS TO THE NATURE OF THE BREAK.
